# SDR COMA9760135

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: HA4A039
- Condition: Failed
- Location: Ac Bus
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AC ESS BUS FAILED AFTER NR 1 ENGINE START.  REPLACED RELAY K3XD.
